MathSciNet Relay Station
MathSciNet bibliographic data
MR1283701 93D09
Wang, Kaining; Michel, Anthony N.; Liu, De Rong Necessary and sufficient conditions for the Hurwitz and Schur stability of interval matrices. IEEE Trans. Automat. Control 39 (1994), no. 6, 1251–1255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement